Multiple Sclerosis

Questions + Answers

Don't see your question? ask question
View:

1229 Search Results

1 medium

Electric shocks when moving eyes

Electric shocks when moving eyes

Does anyone else get this annoying feeling of like electric shocks when you move your eyes from side to side. Its driving me crazy.

9 medium

Does Tysabri Infusion cause arm to ache?

Does Tysabri Infusion cause arm to ache?

I have taken my 3rd Tysabri infusion. No problems that I can tell, except extreme tiredness, nausea several days before all 3 treatments that I have had. But, since my 1st infusion, my upper left arm has been in pain and soreness like a toothache. At times if I move it wrong it sends a weird felling of an electric shock all the way down into my fingers. Is this something that would have anything to do with Tysabri? I actually had the infusion in the opposite arm this time… read more

6 mini
A MyMSTeam Member said:

I have received 40 Tysabri treatments since my diagnosis of RMS in October 2014. February 2018 I developed stabbing in my right upper shoulder area and… read more

posted about 13 hours ago
3 medium

Fatigue and recovery

Fatigue and recovery

I am a person that wants to do a lot-in fact I used to walk 10 miles a day! I was diagnosed a year ago. Now I cannot seem to make it past 2-3k steps without my right side going completely out. For the old schoolers who have had MS for a while, did you ever have a downturn and then bounce back to your former glory? Was the recovery in years? I am really hoping my body just needs the time to heal and I will be able to do the things I enjoy again. Feeling pretty lazy right now!

2 mini
A MyMSTeam Member said:

I know it's hard but I know how it feels cuz I was diagnosed 2016 in November and I was working as a cook in the kitchen and I love what I do I was my… read more

posted about 14 hours ago
3 medium

I'm think I'm losing it

I'm think I'm losing it

I've been having these shocking feelings In the bottom sides of my feet. I've had them in my neck and arms off and on as well. I know about the Lherimite syndrome, but it's becoming quite annoying. Also, my mood is so up and down, but I've noticed lately, ..... Hard to explain.... Like a rage building inside, but never surfaces.... Does that make any sense to anyone? Am I losing it? I know when I tell my neuro I'll hear the same thing, "probably side effects of meds", been on same meds for… read more

1 mini
A MyMSTeam Member said:

With the emotional feelings, maybe it is the symptom Pseudobulbar Affect (PBA). I had that early on in my MS. I was afraid I might lose my job because… read more

posted about 16 hours ago
4 medium

Self catheterisation for females

Self catheterisation for females

My bladder developed a mind of its own around the time MS was diagnosed. Meds and a lot of concentration whilst trying to make a ladylike beeline for the loo, have got me through so far with, embarrassingly, only the occasion mishap. Over a year ago my Neuro suggested it was time for me to begin ISC (Intermittent Self Catheterisation) and I was provided with everything I'd need. A few weeks later I needed surgery after a fall in which I damaged ligaments in my wrist and badly… read more

4 mini
A MyMSTeam Member said:

Thank you! My confidence is growing !

posted 1 day ago
Learn about how MS can impact cognitive functioning. Read more >
6 medium

Swank diet?

Swank diet?

How many have had results with truly following the diet? I have no problem sticking to a diet just curious of the results people have had. Especially stating in early Ms it can halt up to 95%. I'm motivated and want to know more.

5 medium

Do you have a lack of deep sleep

Do you have a lack of deep sleep

I know this is happening to me. In one post it said too high carbohydrate intake can cause it. I knew I shouldn't have eaten that heath bar ice cream lol

Deep Sleep

If you find yourself getting the necessary hours of sleep at night but still feeling like your body hasn’t rejuvenated itself, you’re likely not getting enough deep sleep. This sleep stage is responsible for healing and repairing your body, replenishing cells and revitalizing your immune system. It’s a critical stage… read more

5 mini
A MyMSTeam Member said:

Hi,
Amitryptaline is not only a mild sedative and antidepressant, but also neuropathic pain relief too.
But it of course needs to be prescribed by docs.… read more

posted 2 days ago
7 medium

Have you experienced this

Have you experienced this

Hey everyone! So I’m new to this but for a few years now (4) I’ve been having more and more strange symptoms. Starting with tingling and numbness in hands and feet. Then next pain in my left hand only when pushed on. Saw daughters about this and nobody ever knew. Had my second baby September 2017 and a few months after started experiencing very weird sensations and muscle weakness on my right side. Then my right eye started having itchy watery redness to it. I immediately freaked out… read more

4 mini
A MyMSTeam Member said:

You need an excellent neurologist & other great GI & maybe even ob-gyn doc. Some symptoms could be ms related but others could be stomach,… read more

posted 3 days ago
Learn about how MS can impact cognitive functioning. Read more >
2 medium

I need help with my fatigue. What is there to help

I need help with my fatigue. What is there to help

I am feeling so weak by the afternoon. I feel like I need to lay down always. I'm trying to get enough sleep and walking 30 min a day. Its just seems to be getting worse.

8 mini
A MyMSTeam Member said:

My doctor prescribed a low dose of Adderall to help me get through my lethargy in the afternoons. I take it in the morning and it slowly releases… read more

posted 5 days ago
7 medium

Feeling better at night

Feeling better at night

why do I feel better as the day goes on? I don't understand it? I've asked my neurologist, she doesn't know why, my pcp doesn't understand either! Does anyone understand this, or does this happen to anyone else?

7 mini
A MyMSTeam Member said:

It's very odd!

posted over 1 year ago
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on MyMSTeam.

log in
×